I am on Levora and have be since October. The biggest problem is that I seem to hold 32-35 day cycle instead of a 28 afternoon cycle so every time I take BCP after the first few months things achieve off. During the week I be supposed to have my time of year I bled a little but afterwards two weeks later I have my actually spell. I am assuming that the week that I am supposed to have my extent and I do bleed just for a while (break through type bleeding) is because of the lack of hormones. I don't know what to do. Should I try to modify BCP's. Besides having a longer cycle than most the lone other problem I seem to own with Levora is the nausea. NO I AM NOT PREGNANT! will things even out next to the pill.
Birth Control pill problem?
Answers: They say if you provide them time they are supposed to but I never could give myself long satisfactory to figure out if it be true.
Birth control pills are not good for you. Thats why they are sinful. But within your case, I focus you should talk to your doctor! Hope things increase! good luck